Alert archive / Illinois / Freeze Warnings in 2007
Freeze Warning 4, NWS Lincoln, IL
NWS Lincoln, IL issued this freeze warning at Apr 6, 2007, 1:42 PM CDT for 35 counties in Illinois. It took effect at Apr 6, 2007, 9:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2007, 1:42 PM CDT (18:42 UTC)
- In effect from
- Apr 6, 2007, 9:00 PM CDT
- Expired
- Apr 7, 2007, 9:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 061842 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 142 PM CDT FRI APR 6 2007 ...UNSEASONABLY COLD WEATHER CONTINUES... .A LARGE HIGH PRESSURE SYSTEM OF CANADIAN ORIGIN WILL CONTINUE TO BE ENTRENCHED ACROSS THE MIDWEST THROUGH THIS WEEKEND. LOW TEMPERATURES TONIGHT AND SATURDAY NIGHT WILL DIP SEVERAL DEGREES BELOW THE FREEZING MARK...WHICH IS 10 TO 15 DEGREES BELOW NORMAL LEVELS. THE RECENT UNSEASONABLY WARM WEATHER HAS CAUSED VEGETATION TO BEGIN BLOOMING...SO ANY FREEZING WEATHER WILL ENDANGER TENDER PLANTS. ILZ027>031-036>038-040>057-061>063-066>068-071>073-070200- /O.CAN.KILX.HZ.W.0001.070407T0500Z-070407T1400Z/ /O.NEW.KILX.FZ.W.0004.070407T0200Z-070407T1400Z/ /O.NEW.KILX.FZ.W.0005.070408T0200Z-070408T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 142 PM CDT FRI APR 6 2007 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 9 AM CDT SUNDAY... ...HARD FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT SATURDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN EFFECT FROM 9 PM SATURDAY TO 9 AM CDT SUNDAY. THE HARD FREEZE WARNING HAS BEEN CANCELLED. TEMPERATURES WILL ONCE AGAIN DROP WELL BELOW FREEZING TONIGHT AND SATURDAY NIGHT. EXPECT LOW TEMPERATURES FROM 20 TO 25 ACROSS MUCH OF CENTRAL ILLINOIS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ CHURCHILL
3 follow-up statements
000 WWUS73 KILX 070148 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 848 PM CDT FRI APR 6 2007 ...UNSEASONABLY COLD WEATHER CONTINUES... .A LARGE HIGH PRESSURE SYSTEM OF CANADIAN ORIGIN WILL CONTINUE TO BE ENTRENCHED ACROSS THE MIDWEST THROUGH THIS WEEKEND. LOW TEMPERATURES TONIGHT AND SATURDAY NIGHT WILL DROP WELL BELOW THE FREEZING MARK. THE RECENT UNSEASONABLY WARM WEATHER HAS CAUSED VEGETATION TO BEGIN BLOOMING...SO ANY FREEZING WEATHER WILL ENDANGER TENDER PLANTS. ILZ027>031-036>038-040>057-061>063-066>068-071>073-070900- /O.CON.KILX.FZ.W.0004.070407T0200Z-070407T1400Z/ /O.CON.KILX.FZ.W.0005.070408T0200Z-070408T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 848 PM CDT FRI APR 6 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM SATURDAY TO 9 AM CDT SUNDAY. TEMPERATURES WILL ONCE AGAIN DROP WELL BELOW FREEZING TONIGHT AND SATURDAY NIGHT. EXPECT LOW TEMPERATURES FROM 20 TO 25 ACROSS MUCH OF CENTRAL ILLINOIS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KILX 070837 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 337 AM CDT SAT APR 7 2007 ...UNSEASONABLY COLD WEATHER CONTINUES... .A LARGE HIGH PRESSURE SYSTEM OF CANADIAN ORIGIN WILL CONTINUE TO BE ENTRENCHED ACROSS THE MIDWEST THROUGH THIS WEEKEND. LOW TEMPERATURES TONIGHT WILL DROP WELL BELOW THE FREEZING MARK. THE RECENT UNSEASONABLY WARM WEATHER HAS CAUSED VEGETATION TO BEGIN BLOOMING VERY EARLY IN THE YEAR...SO ANY FREEZING WEATHER WILL ENDANGER TENDER PLANTS. ILZ027>031-036>038-040>057-061>063-066>068-071>073-071430- /O.CON.KILX.FZ.W.0004.000000T0000Z-070407T1400Z/ /O.CON.KILX.FZ.W.0005.070408T0200Z-070408T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 337 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT SUNDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT SUNDAY. TEMPERATURES WILL ONCE AGAIN DROP WELL BELOW FREEZING TONIGHT. EXPECT LOW TEMPERATURES FROM 20 TO 25 ACROSS MUCH OF CENTRAL ILLINOIS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. COVER OUTDOOR PLANTS OR BRING THEM INDOORS IF POSSIBLE. $$ SHIMON
000 WWUS73 KILX 071406 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 906 AM CDT SAT APR 7 2007 ...UNSEASONABLY COLD WEATHER CONTINUES... .A LARGE HIGH PRESSURE SYSTEM WILL CONTINUE TO BE ENTRENCHED ACROSS THE MIDWEST THROUGH THIS WEEKEND. DAYTIME HIGH TEMPERATURES WILL STRUGGLE TO REACH THE MIDDLE 30S... WHILE LOW TEMPERATURES TONIGHT WILL DROP WELL INTO THE 20S YET AGAIN. THE RECENT UNSEASONABLY WARM WEATHER HAS CAUSED VEGETATION TO BEGIN BLOOMING VERY EARLY IN THE YEAR...SO THE CONTINUED NIGHTLY HARD FREEZES WILL ENDANGER TENDER PLANTS. ILZ027>031-036>038-040>057-061>063-066>068-071>073-071815- /O.EXP.KILX.FZ.W.0004.000000T0000Z-070407T1400Z/ /O.CON.KILX.FZ.W.0005.070408T0200Z-070408T1400Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...CHAMPAIGN...URBANA...DANVILLE... JACKSONVILLE...SPRINGFIELD...TAYLORVILLE...DECATUR...CHARLESTON... MATTOON...SHELBYVILLE...EFFINGHAM...FLORA...LAWRENCEVILLE 906 AM CDT SAT APR 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT SUNDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FIRST OF TWO FREEZE WARNINGS WILL EXPIRE AT 9 AM CDT THIS MORNING. ANOTHER FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT SUNDAY. TEMPERATURES WILL ONCE AGAIN DROP WELL BELOW FREEZING TONIGHT. EXPECT TEMPERATURES FROM 20 TO 25 ACROSS MUCH OF CENTRAL ILLINOIS BY SUNDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. COVER OUTDOOR PLANTS OR BRING THEM INDOORS IF POSSIBLE. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this freeze warning went out at Apr 6, 10:42 AM CDT, 3 hours earlier.
Area forecast discussion, Apr 6, 10:42 AM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1042 AM CDT FRI APR 6 2007 .UPDATE... WITH PLENTY OF VERY COLD AIR ALOFT...EARLY MORNING SUNSHINE HAS HELPED QUITE A FEW DIURNAL SC DEVELOP ACROSS THE AREA. FORECAST SOUNDINGS SHOW STEEP LOW AND MID-LEVEL LAPSE RATES...SUGGESTING ADDITIONAL DEVELOPMENT AS THE DAY GOES ON. BASED ON LATEST SATELLITE TRENDS...HAVE OPTED TO BUMP THE SKY COVER UP A BIT. HAVE ALSO INCLUDED SCATTERED FLURRIES...AS CLOUDS CONTINUE TO BUILD...AIDED BY APPROACHING SHORT-WAVE. DESPITE INCREASED CLOUD COVER...APRIL SUNSHINE HAS HELPED RAISE TEMPS A LITTLE FASTER THAN PREVIOUSLY FORECAST. HAVE ADJUSTED AFTERNOON HIGHS UP A COUPLE OF DEGREES ACCORDINGLY...MAINLY INTO THE MIDDLE TO UPPER 30S. && .PREV DISCUSSION... /ISSUED 330 AM CDT FRI APR 6 2007/ DISCUSSION... MAIN CONCERNS THIS FORECAST PACKAGE WILL BE SHARPLY COLDER TEMPERATURES NEXT COUPLE OF DAYS...THEN WARMUP AND PCPN CHANCES FIRST PART OF NEXT WEEK. MODELS IN FARILY GOOD AGREEMENT WITH THE OVERALL PATTERN IN THE SHORT TERM. HOWEVER...IN THE LONG TERM...MODELS DIFFER ON PLACEMENT OF THE LOW PRESSURE AREA WITH NEXT SYSTEM MID WEEK. EVEN THOUGH MODELS DIFFER WITH THAT...THEY DO AGREE ON THE OVERALL PATTERN BECOMING MORE ZONAL FOR NEXT WEEK. SHORT TERM...TODAY THROUGH SUNDAY... CYCLONIC FLOW WILL REMAIN OVER THE AREA THROUGH THE PERIOD...WITH SFCS WINDS BEING OUT OF THE NORTH. THIS WILL HELP TO USHER IN ANOTHER SHOT OF VERY COLD AIR TODAY THROUGH SATURDAY NIGHT. MODELS INDICATE SOME LOW LVL RH ALSO COMING IN LATER TODAY...BUT NOT SEEING MUCH IN THE WAY OF CLOUD COVER TO OUR NORTH AS MODELS SUGGEST. THEREFORE WILL NOT INCREASE CLOUD COVER UNTIL TONIGHT. WITH THE LOW LVL RH AND THE VERY COLD TEMPS...EXPECTING FLURRIES OVER NORTHERN 2/3RDS OF THE AREA. MOISTURE WILL REMAIN OVER THE AREA INTO SAT SO EXPECT FLURRIES TO CONTINUE THROUGH THEN. MOISTURE LINGERS INTO SAT NIGHT AND SUNDAY AND COULD SEE ADDITIONAL FLURRIES SUNDAY...BUT WILL LEAVE OUT FOR NOW AND LET LATER FORECAST GET BETTER HANDLE ON IT. TEMPS WILL BE VERY COLD TODAY THROUGH SATURDAY NIGHT. 850 TEMPS WERE -9C AND 925 TEMPS WERE -3C TODAY...WHICH RESULTED IN TEMPS AT 40-45...UNDER MOSTLY SUNNY SKY AND SOMEWHAT WINDY CONDITIONS. 850 AND 925 TEMPS WILL DROP 5 DEGS...WHICH SHOULD BRING IN MUCH COLDER TEMPS DURING THE PERIOD. WILL NOT BE SUFFICIENT CLOUD COVER TODAY TO KEEP THE MIXING DOWN EITHER. THEREFORE HAVE GONE WITH COLDER TEMPS THROUGH SAT NIGHT THAN ORIGINALLY FORECAST. THESE TEMPS ACTUALLY COOLER THAN FWC/MET GUIDANCE. TEMPS TONIGHT COULD REACH NEAR RECORDS OF 15 TO 20 DEGREES. RECORDS ACRS THE CENTRAL PART OF THE CWA ARE MOSTLY IN THE MIDDLE TEENS. HOWEVER...OTHER RECORDS ARE AS FOLLOWS: SPI...20, EFF...21, LWV...25. THESE LOCATIONS WILL LIKELY SEE RECORDS WHILE OTHER LOCATIONS WILL GET CLOSE. OF COURSE WINDS AND CLOUDS WILL PLAY A FACTOR TOO. LONG TERM...MONDAY THROUGH THURSDAY... PATTERN FINALLY SHIFTS AND BECOMES MORE ZONAL FOR NEXT WEEK. HOWEVER...A SYSTEM IS FORECAST TO DEVELOP AND MOVE INTO THE AREA BY MID WEEK. GFS HAS BEEN ALL OVER THE PLACE LAST SEVERAL DAYS...BUT SEEMS TO BE IN BETTER AGREEMENT WITH THE ECMWF NOW. THEREFORE WILL FOLLOW A BLEND...WHICH IS TO HAVE A MORE NORTHERLY TRACK TO THIS NEXT SYSTEM. THEREFORE WILL KEEP CHC TRW FOR TUE AND CHC RW FOR TUE NIGHT AS THE SYSTEM SHOULD BE PUSHING EAST OF THE CWA. TEMPS WARM UP CONSIDERABLY WITH ZONAL PATTERN AND SOUTHWESTERLY SFC WINDS. MADE ONLY MINOR CHANGES HERE. && .ILX WATCHES/WARNINGS/ADVISORIES... HARD FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY FOR ILZ027>031-036>038-040>057-061>063-066>068-071>073. && UPDATE...BARNES
Hazardous weather outlook, Apr 6, 11:07 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1107 AM CDT FRI APR 6 2007 ILZ027>031-036-037-040-041-047>050-071100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 1107 AM CDT FRI APR 6 2007 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY COLD CONDITIONS CAN BE EXPECTED AGAIN TONIGHT...AS TEMPERATURES FALL BELOW FREEZING. RESIDENTS THAT ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER COVERING THEM OVERNIGHT...OR BRINGING THEM INDOORS. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY OVERNIGHT LOW TEMPERATURES THROUGH THE WEEKEND ARE ALSO EXPECTED TO DROP BELOW FREEZING. RESIDENTS SHOULD ONCE AGAIN CONSIDER KEEPING SENSITIVE PLANTS INDOORS DURING THIS PERIOD. FLOODING ALONG THE ILLINOIS RIVER WILL BEGIN TO SUBSIDE FROM PEORIA NORTHWARD...BUT WILL CONTINUE THROUGH THE WEEK DOWNSTREAM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-051>057-061-071100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 1107 AM CDT FRI APR 6 2007 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY COLD CONDITIONS CAN BE EXPECTED AGAIN TONIGHT...AS TEMPERATURES ACROSS THE AREA FALL BELOW FREEZING. RESIDENTS THAT ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER COVERING THEM OVERNIGHT...OR BRINGING THEM INDOORS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY OVERNIGHT LOW TEMPERATURES THROUGH THE WEEKEND ARE ALSO EXPECTED TO DROP BELOW FREEZING. RESIDENTS SHOULD ONCE AGAIN CONSIDER KEEPING SENSITIVE PLANTS INDOORS DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-071100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1107 AM CDT FRI APR 6 2007 ...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT VERY COLD CONDITIONS CAN BE EXPECTED AGAIN TONIGHT...AS TEMPERATURES ACROSS THE AREA FALL BELOW FREEZING. RESIDENTS THAT ALREADY HAVE PLANTS AND FLOWERS BLOOMING OUTSIDE SHOULD CONSIDER COVERING THEM OVERNIGHT...OR BRINGING THEM INDOORS. FLOODING WILL CONTINUE ALONG THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY OVERNIGHT LOW TEMPERATURES THROUGH THE WEEKEND ARE ALSO EXPECTED TO DROP BELOW FREEZING. RESIDENTS SHOULD ONCE AGAIN CONSIDER KEEPING SENSITIVE PLANTS INDOORS DURING THIS PERIOD. RIVER FLOODING WILL SUBSIDE AS THE WEEKEND PROGRESSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 3:54 AM CDT | Hard Freeze Warning | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 10 hr |
| Apr 6, 1:42 PM CDT | Freeze Warning | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 43 hr |
Nearby
Freeze Warnings in Illinois, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.